# SDR ASOA2014052710598

- Difficulty date: May 7, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 28,014 hours, 25,795 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUEL ACCESS HOLE 550HB HAS MULTIPLE INDICATIONS ON INBD, FWD & AFT SIDE 50 PERCENT  FSH, FAILED NDT.  C/W ECTC EO 600-57-81 C/W IAW REO 601R-57-21-030, REV L.
